What effect does caffeine have on Vyvanse?

What effect does caffeine have on Vyvanse?

You can check the answer of the people under the question at Quora “does coffee make vyvanse less effective

0 thoughts on “What effect does caffeine have on Vyvanse?”

  1. Caffeine is a methylxanthing adenosine receptor antagonist that has mild stimulant and wakefulness promoting activity, while vyvanse is a prodrug for dextroamphetamine. Neither of them are really euphoric. Together they would work synergistically to promote attention and wakefulness, although because they are sympathomimetics taking too much of each can cause tachycardia or hypertension. Consult a doctor if you plan to take both together.

    Reply
  2. I’m prescribed 70 mgs of vyvanse daily, and since I’ve been taking it for so long and also have a very fast metabolism, I usually drink a caffeinated drink in the afternoons so that it’ll sort of “extend” the effects of my medication. I’m not sure of the actual chemical interaction if there is any at all.

    Reply
  3. I find that too much caffeine can interfere with the desired theraupeutic effect of Vyvanse for me, cause an awkward insomnia and appetite suppression, and make me feel like a bit of a “zombie”.
    Otherwise I do personally find that at most a small cup of coffee per day (like no more than 150mg of caffeine), in the morning or early afternoon, can enhance my motivation and drive a bit on Vyvanse in addition to its otherwise general effects on focus and executive function.

    Reply

Leave a Comment